# SDR DXTA200701907

- Difficulty date: February 2, 2007
- Submitted: February 3, 2007
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 5,906 hours, 4,735 cycles
- Engine: Pwa PW545A
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Stuck
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, COULD NOT ENGAGE AUTOPILOT.  MANUAL PITCH TRIM STUCK, COULD NOT MOVE.  ELECTRIC TRIM NORMAL.  YAW DAMPER OPS NORMAL, PRESSED AUTOPILOT  RELEASE  BUTTON SEVERAL TIMES IN ORDER TO GET AUTOPILOT TO ENGAGE WITH NO SUCESS .   AFTER  LANDING , MANUAL PITCH TRIM CHECKED THROUGH IT'S FULL RANGE & IT WAS FREE AND CLEAR , NO BINDING OR RESISTANCE. PREFORMED OPERATIONAL CHECKS OF AUTOPILOT.  CYCLED AUTOPILOT NUMEROUS TIMES THROUGH DIFFERENT CONFIGURATIONS.  OPS CHECK MANUAL AND ELECTRIC PITCH TRIM THROUGH DIFFERENT CONFIGURATIONS.  OPS CHECKED AUTOPILOT IN CONJUNCTION WITH PITCH TRIM.  SYSTEM OPS CHECKED GOOD ON GROUND.  ALL WORK DONE IAW CE-560XL M/M 22-11-03.
